# SDR REXA2017032500470

- Difficulty date: March 25, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 601350175
- Condition: Corroded
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD LBL 27 FITTING HAS AREAS OF CORROSION.  REMOVED AND REPLACED THE FITTING IAW SRM 51-42-21, 51-42-22, AND REO 601-53-61-3778.
